American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J17) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Michael Kapovich and János Kollár. Fundamental groups of links of isolated singularities. J. Amer. Math. Soc. 27 (2014) 929-952.
Abstract, references, and article information   
View Article: PDF

[2] János Kollár and Sándor J Kovács. Log canonical singularities are Du Bois. J. Amer. Math. Soc. 23 (2010) 791-813. MR 2629988.
Abstract, references, and article information   
View Article: PDF

[3] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF

[4] Jonathan Wahl. A characteristic number for links of surface singularities . J. Amer. Math. Soc. 3 (1990) 625-637. MR 1044058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1